It is shown that every connected cubic (m, n)-metacirculant graph withm divisible by 4 has a Hamilton cycle.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price excludes VAT (USA)
Tax calculation will be finalised during checkout.
Alspach, B., Parsons, T.D.: A construction for vertex-transitive graphs. Canad. J. Math.34, 307–318 (1982)
Alspach, B., Parsons, T.D.: On hamiltonian cycles in metacirculant graphs. Annals of Discrete Math.15, 1–7 (1982)
Alspach, B., Durnberger, E., Parsons, T.D.: Hamiltonian cycles in metacirculant graphs with prime cardinality blocks. Annals of Discrete Math.27, 27–34 (1985)
Alspach, B., Zhang, C.-Q.: Hamilton cycles in cubic Cayley graphs on dihedral groups. Ars Combin.28, 101–108 (1989)
Alspach, B.: Lifting Hamilton cycles of quotient graphs. Discrete Math.78, 25–36 (1989)
Ngo Dac Tan: On cubic metacirculant graphs. Acta Math. Vietnamica15 (2), 57–71 (1990)
Ngo Dac Tan: Hamilton cycles in cubic (4,n)-metacirculant graphs. Acta Math. Vietnamica17, No 2 (1992)
Ngo Dac Tan: Connectedness of cubic metacirculant graphs. Acta Math. Vietnamica (to be published)
This work is supported in part by the Vietnamese National Basic Research Program in Natural Sciences
About this article
Cite this article
Tan, N.D. Hamilton cycles in cubic (m, n)-metacirculant graphs withm divisible by 4. Graphs and Combinatorics 10, 67–73 (1994). https://doi.org/10.1007/BF01202472